# SDR ASOA200900812

- Difficulty date: July 21, 2009
- Submitted: July 24, 2009
- Operation: Air carrier
- Aircraft: N854AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7382
- Aircraft time: 23,576 hours, 19,438 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR LOWER SILL ANGLE IS CORRODED ADJACENT TO PROX SENSOR AND FWD AND AFT HAND RAIL STOW CUPS ARE CORRODED.  REMOVED HAND RAIL STOW CUPS IAW CRJ 51-42-06 & 51-42-13.  LOCATED & DRILLED FWD & AFT PASSENGER DOOR HAND RAIL STOW CUPS IAW SRM 51-40-11.  INSTALLED FWD AND AFT HAND RAIL STOW CUPS TO PASSENGER DOOR SILL IAW SRM 51-42-06 AND SRM 51-42-13.
